Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

I am bleeding after taking a mtp kit

hi doctor im 21yrs old and pregnant i had bought an mtp kit of cipla frm a chemist and i have taken all d medicines in the kit, i had little pain n little bleedin but now d bleeding has stopped im really worried doctor plzzz help..and plzz as soon as possible its been 47 days since my last periods... I m facing severe trauma plzz advise me
Asked On : Wed, 8 Jun 2011
Answers:  3 Views:  3940
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to Healthcare Magic
Good Day
You need to get a check ultrasound done to see if the foetus is still viable or not. Visit your Gynaecologist regarding this issue. Don't worry, you have taken the medicines as per the kit. It is not necessary that there should be a lot of bleeding for a termination of pregnancy. See the Gynaecologist and also get your haemoglobin value checked if the bleeding was more and you feel weak.
Answered: Wed, 8 Jun 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
these medicines work best within time limits of pregnancy
it best works within 9 weeksof gest period
lesser the size better the result
please consult gynecologist and get an usg done and follow advice of the doctor
may be you will need an evacuation
Answered: Wed, 8 Jun 2011
I find this answer helpful
General & Family Physician Dr. Preetesh Sahani's  Response
HI,
welcome to health care magic,
Well these kits work in a particular time frame and as such they dont give 100% results.The earlier they are taken the better the result.well nothing to panic.Be cool and consult a gyanecologist.You should go for a check ultrasound to find out if products of conception are there or not.There are ways as to put misoprost tablets intravaginally for clearing out the remaining products of conception.But all these measures should be taken after consulting a gyanecologist.
Answered: Wed, 8 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions